Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 252, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 19, 2010, 11:59 PM CDT for 4 counties in Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 11:59 PM CDT (04:59 UTC)
- Expired
- Jul 20, 2010, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greeley County, NE, Howard County, NE, Sherman County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 117 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 11:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
989 WUUS53 KGID 200459 SVRGID NEC077-093-163-175-200545- /O.NEW.KGID.SV.W.0252.100720T0459Z-100720T0545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1159 PM CDT MON JUL 19 2010 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GREELEY COUNTY IN CENTRAL NEBRASKA... HOWARD COUNTY IN CENTRAL NEBRASKA... NORTHEASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA... SOUTHEASTERN VALLEY COUNTY IN CENTRAL NEBRASKA... * UNTIL 1245 AM CDT * AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF NORTH LOUP...OR 10 MILES SOUTH OF ORD...AND MOVING SOUTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... NORTH LOUP...SHERMAN RESERVOIR DAM...SCOTIA...COTESFIELD... FARWELL...ELBA...WOLBACH...ST. PAUL AND CUSHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4140 9829 4107 9829 4138 9912 4161 9893 TIME...MOT...LOC 0459Z 296DEG 44KT 4144 9890 WIND...HAIL 60MPH 1.00IN $$ HEINLEIN
1 follow-up statement
215
WWUS53 KGID 200520
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1220 AM CDT TUE JUL 20 2010
NEC163-175-200529-
/O.CAN.KGID.SV.W.0252.000000T0000Z-100720T0545Z/
VALLEY NE-SHERMAN NE-
1220 AM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN AND
SOUTHEASTERN VALLEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4140 9829 4107 9829 4126 9875 4129 9874
4145 9843
TIME...MOT...LOC 0519Z 300DEG 27KT 4138 9828 4121 9867
$$
NEC077-093-200545-
/O.CON.KGID.SV.W.0252.000000T0000Z-100720T0545Z/
GREELEY NE-HOWARD NE-
1220 AM CDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD AND
SOUTHEASTERN GREELEY COUNTIES UNTIL 1245 AM CDT...
AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WOLBACH TO FARWELL...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FARWELL...CUSHING AND ST. PAUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4140 9829 4107 9829 4126 9875 4129 9874
4145 9843
TIME...MOT...LOC 0519Z 300DEG 27KT 4138 9828 4121 9867
WIND...HAIL 60MPH 1.00IN
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:25 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 19, 8:25 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 825 PM CDT MON JUL 19 2010 .UPDATE...ALLOWED THE HEAT ADVISORY TO EXPIRE ON TIME. HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY LEVELS...AND THEY SHOULD CONTINUE TO DECREASE THIS EVENING. && .PREV DISCUSSION... /ISSUED 648 PM CDT MON JUL 19 2010/ AVIATION...AFTERNOON SATELLITE IMAGERY SHOWS A BATCH OF STRATUS STILL LINGERING ACROSS NORTH CENTRAL AND NORTHEAST NEBRASKA. THE 18Z NAM SUGGESTS THE STRATUS WILL EXPAND TONIGHT NORTH OF A FRONTAL BOUNDARY IN THE REGION...WHICH COULD BRING MVFR CIGS TO KGRI LATER TONIGHT. WILL SHOW THE CLOUDS MAKING INTO KGRI IN THE NEXT FEW HOURS...BUT INITIALLY WILL KEEP THEM VFR. WILL GRADUALLY LOWER THE CIGS OVERNIGHT WITH LIGHT FOG ALSO POSSIBLE. FORECAST SOUNDINGS SUGGEST THE CIGS SHOULD IMPROVE TUESDAY MORNING...AND HAVE GONE BACK TO VFR AROUND 17Z. THUNDERSTORMS CURRENTLY ACROSS SOUTHERN SOUTH DAKOTA INTO THE NEBRASKA PANHANDLE WILL CONTINUE TO TRACK SOUTHEAST AND COULD EVENTUALLY APPROACH KGRI LATER TONIGHT INTO EARLY TUESDAY MORNING. ITS ALSO POSSIBLE A FEW STORMS COULD DEVELOP ACROSS THE REGION AS THE LOW LEVEL JET INCREASES...SO HAVE CONTINUED TO CARRY A PROB30 GROUP FOR THUNDERSTORMS BEGINNING AROUND 09Z. THE STORMS COULD LINGER IN THE REGION FOR SEVERAL HOURS...SO WE HELD ONTO THE PROB30 GROUP THROUGH 13Z. PREV DISCUSSION... /ISSUED 321 PM CDT MON JUL 19 2010/ SHORT TERM...TONIGHT THROUGH WEDNESDAY MORNING. FORECAST CONCERN WILL CONTINUE TO BE PRECIPITATION CHANCES AS WELL AS HIGH TEMPERATURES. LAST NIGHTS CONVECTION HELPED PUSH SURFACE BOUNDARY MUCH FURTHER SOUTH THAN ANTICIPATED. STUBBORN LOW CLOUDS NORTH OF THE BOUNDARY HAVE PERSISTED ACROSS THE NORTHERN HALF OF THE CWA AND RAISED HAVOC WITH HIGH TEMPERATURES THUS FAR. FRONT SEEMED TO HAVE MADE IT AS FAR AS THE SOUTHERN PART OF THE CWA. CURRENT THINKING IS THAT THE WEAK FRONT WILL WASH OUT AND REDEVELOP FURTHER NORTH LATER THIS AFTERNOON. FIRST CONCERN IS THE CHANCE FOR ANYTHING POPPING THIS AFTERNOON. PLENTY OF INSTABILITY ACROSS THE SOUTHERN PART OF OUR CWA AND DEEP LAYER SHEAR ALSO RESPECTABLE ALTHOUGH BETTER OVER THE NORTHERN CWA. ON THE DOWNSIDE...LOOKS LIKE WE MAY BE CAPPED IN THE SOUTH. PROGGED 700 MB TEMPS OF 15C AND LACK OF A TRIGGER MAY KEEP STORMS AT BAY. WATER VAPOR IMAGERY SHOWS SHORTWAVE TROUGH MOVING EAST ALONG ZONAL FLOW ACROSS MONTANA. THIS DISTURBANCE SHOULD HELP INITIATE STORMS THIS AFTERNOON OVER SDAK AND THESE WILL GRADUALLY TURN ESE AND MOVE INTO NORTHERN NEB. FOR THIS REASON WILL GO WITH HIGHEST POPS IN OUR NORTH BUT WILL INCLUDE AT LEAST A CHANCE EVERYWHERE. FOR TUESDAY THE BOUNDARY IS EXPECTED TO PUSH FURTHER SOUTH. COULD HAVE SOME LINGERING STORMS TO START THE DAY AND THEN AGAIN IN THE LATE AFTERNOON ESPECIALLY IN THE EAST AS THE SOUTHWEST SHOULD BE CAPPED. THE BEST CHANCE FOR RAIN SHOULD BE TUESDAY NIGHT AS LOW LEVEL JET SETS UP AND STORMS LIGHT UP OVER THE BOUNDARY. AT THIS TIME THE SET UP APPEARS TO BE THE BEST IN THE SOUTHEAST PART OF THE CWA BUT AGAIN THAT WILL DEPEND ON WHERE SURFACE BOUNDARY SETS UP ON TUESDAY. BECAUSE OF THE AFOREMENTIONED BOUNDARY...HIGH TEMPERATURE FORECAST WILL AGAIN BE TRICKY ON TUESDAY. WILL GO WITH UPPER 90S IN THE FAR SOUTH AND MID 80S NORTH. LONG TERM...WEDNESDAY THROUGH NEXT MONDAY. PRIMARY FORECAST CONCERN WILL CONTINUE TO BE NAILING DOWN THE POSITION OF A MEANDERING FRONTAL BOUNDARY AND THE THUNDERSTORM CHANCES ASSOCIATED WITH IT. CONVECTION TUESDAY NIGHT WILL LIKELY DRIVE THE SFC FRONT SOUTH INTO NORTHERN KANSAS BY WEDNESDAY MORNING. HOWEVER...FORECAST MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE FRONT WILL LIFT BACK NORTH THROUGH THE CWA DURING THE DAY ON WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY ALONG AND NORTH OF THE FRONT. THEREFORE...THUNDERSTORM CHANCES WILL BE HIGHEST ACROSS NORTHERN ZONES...NORTH OF INTERSTATE 80. HIGH TEMPERATURES WILL VARY FROM THE 80S ACROSS OUR NORTHERN CWA TO THE MID 90S OVER NORTH CENTRAL KANSAS. THE SFC FRONT WILL HAVE LIFTED WELL NORTH OF OUR CWA ON THURSDAY MAKING FOR WHAT WILL LIKELY BE THE HOTTEST DAY OF THE WEEK IN MANY LOCATIONS. TEMPERATURES ON THURSDAY SHOULD BE WELL INTO THE 90S ACROSS THE AREA TO NEAR 100 DEGREES OVER NORTH CENTRAL KANSAS. THURSDAY SHOULD ALSO BE A DRY DAY FOR OUR AREA...BUT A TROUGH OF LOW PRESSURE WILL HELP THUNDERSTORMS TO DEVELOP OVER THE HIGH PLAINS THURSDAY AFTERNOON...WHICH COULD SPREAD INTO OUR CWA THURSDAY NIGHT. AT THIS TIME...ONLY PLANNING TO GO WITH SLIGHT POPS FOR THURSDAY NIGHT. TEMPERATURES MAY FALL OFF A FEW DEGREES ON FRIDAY BEHIND THE TROUGH BUT REMAIN TOASTY AND AROUND THE 90 DEGREE MARK. CAN NOT RULE OUT THUNDERSTORMS THIS WEEKEND BUT BEST CHANCES WILL BE DURING THE OVERNIGHT HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 19, 11:08 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1108 PM CDT MON JUL 19 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1108 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA THROUGHOUT THE UPCOMING WEEK. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY FOR AT LEAST TUESDAY NIGHT AND WEDNESDAY NIGHT. THE BEST CHANCE FOR THUNDERSTORMS IN GENERAL...WILL BE DURING THE LATE EVENING AND OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Special weather statement, Jul 19, 11:30 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT MON JUL 19 2010
NEZ039-200500-
VALLEY NE-
1130 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALLEY COUNTY UNTIL
MIDNIGHT CDT...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR COMSTOCK...OR 20 MILES WEST OF ORD...
MOVING SOUTHEAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ARCADIA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4148 9887 4139 9895 4139 9921 4163 9922
4167 9920
TIME...MOT...LOC 0430Z 309DEG 33KT 4157 9930
HEINLEINSpecial weather statement, Jul 19, 11:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1140 PM CDT MON JUL 19 2010
NEZ082-200515-
FURNAS NE-
1140 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FURNAS COUNTY UNTIL 1215
AM CDT...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILSONVILLE...OR 24 MILES NORTHWEST OF
NORTON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
HENDLEY...
BEAVER CITY...
HOLLINGER...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4019 10019 4022 10019 4022 9963 4000 9963
3999 10000 4000 10000 4000 10019 4000 10020
4019 10020
TIME...MOT...LOC 0440Z 276DEG 27KT 4010 10016
BRYANTSpecial weather statement, Jul 19, 11:59 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1159 PM CDT MON JUL 19 2010
KSZ005-017-200530-
PHILLIPS KS-ROOKS KS-
1159 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROOKS AND PHILLIPS
COUNTIES UNTIL 1230 AM CDT...
AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
ALMENA TO EDMOND TO PENOKEE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PHILLIPSBURG...
PRAIRIE VIEW...
LONG ISLAND...
LOGAN...
WOODRUFF...
DAMAR...
SPEED...
PALCO...
WEBSTER STATE PARK...
GLADE...
STOCKTON...
PLAINVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3926 9961 3955 9961 3956 9963 3966 9964
4000 9963 4000 9914 3949 9921 3922 9928
TIME...MOT...LOC 0458Z 281DEG 32KT 3997 9974 3958 9981
3932 9996
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 11:30 PM CDT | Special Weather Statement | GID | Valley | 30 min |
| Jul 19, 11:39 PM CDT | Severe Thunderstorm Warning | GID | Valley | 36 min |
| Jul 19, 11:40 PM CDT | Special Weather Statement | GID | Furnas | 35 min |
| Jul 20, 12:06 AM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Sherman | 24 min |
| Jul 20, 12:16 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 44 min |
| Jul 20, 12:28 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk | 47 min |
| Jul 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 36 min |
| Jul 20, 1:11 AM CDT | Special Weather Statement | GID | Franklin | 49 min |
| Jul 20, 1:16 AM CDT | Special Weather Statement | GID | Hamilton, Merrick, Polk, York | 44 min |
| Jul 20, 1:58 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 47 min |
| Jul 20, 2:01 AM CDT | Special Weather Statement | GID | Fillmore, York | 44 min |
| Jul 20, 2:26 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 49 min |
| Jul 20, 2:39 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 23 min |
| Jul 20, 2:49 AM CDT | Special Weather Statement | GID | Buffalo | 41 min |
| Jul 20, 3:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jul 20, 3:45 AM CDT | Special Weather Statement | GID | Adams, Clay, Fillmore, Hall, Hamilton, Thayer and 1 more | 45 min |
| Jul 20, 4:29 AM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.